# SDR SWAA2014082731331

- Difficulty date: August 24, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 36,411 hours, 21,302 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: 6557463
- Condition: Missing
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR AFT FLOOR GIRT BAR BRACKET, AFT ATTACH BOLT,  FLOORBOARD INSERT BUSHING MISSING.  INSTALLED INSERT IAW SRM.
